Blocking sets in projective spaces

A. Blokhuis, P. Sziklai, T. Szönyi

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

9 Citations (Scopus)
1 Downloads (Pure)

Abstract

In this paper we collect results on the possible sizes of k-blocking sets. Sinceprevious surveys focused mainly on blocking sets in the plane, we concentrate ourattention on blocking sets in higher dimensions. Lower bounds on the size of thesmallest non-trivial k-blocking set are surveyed in detail. The linearity conjecture andknown results supporting the conjecture (e.g. proofs in particular cases) are collected.The known constructions are also presented. In case of planar minimal blocking setswe only discuss the constructions briefly. In case of higher dimensions the situation isnot satisfactory, there are more open questions than known constructions. Keywords: (Semi-)ovoid; Blocking set; Minihyper; Rédei type
Original languageEnglish
Title of host publicationCurrent research topics in Galois geometry
EditorsL. Storme, J. De Beule
Place of PublicationNew York
PublisherNova Science
Pages61-84
ISBN (Print)978-1-61209-523-3
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Blocking sets in projective spaces'. Together they form a unique fingerprint.

  • Cite this

    Blokhuis, A., Sziklai, P., & Szönyi, T. (2012). Blocking sets in projective spaces. In L. Storme, & J. De Beule (Eds.), Current research topics in Galois geometry (pp. 61-84). [Chapter 3] Nova Science.